0
home

Aceclofenac & Paracetamol Suspension

home
Aceclofenac & Paracetamol Suspension
Aceclofenac & Paracetamol Suspension
Product Specifications
  • Drug Solutions
  • Liquid
  • As per Doctor Prescription
  • Children
  • Cool and Dry Place
Product Description

  • roduct Name : Aceclofenac & Paracetamol Suspension
  • Trade Name : Calpol, Acepher, Dr Flu
  • Packing : 60ml Bottle
  • Pack Insert/Leaflet : Yes
  • Therapeutic use : Analgesic, Anti Inflammatory, Antipyretic, NSAID, Painkiller
  • Production Capacity : 1 million syrup/month


What is Aceclofenac & Paracetamol?
Aceclofenac & Paracetamol Suspension is a medicine that is used for the treatment of Headache, Toothache, Ear Pain, Joint Pain, Periods Pain, Fever and other conditions.
Aceclofenac & Paracetamol Suspension contains Aceclofenac, and Paracetamol as active ingredients.
Aceclofenac & Paracetamol Suspension works by increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating; decreasing the chemical substances in the body.
Detailed information related to Aceclofenac & Paracetamol Suspensions uses, composition, dosage, side effects and reviews is listed below.

Aceclofenac & Paracetamol Suspension Uses
Aceclofenac & Paracetamol Suspension is used for the treatment, control, prevention, & improvement of the following diseases, conditions and symptoms:

  • Headache
  • Toothache
  • Ear Pain
  • Joint Pain
  • Periods Pain
  • Fever
  • Osteoarthritis
  • Rheumatoid Arthritis
  • Ankylosing Spondylitis

Aceclofenac & Paracetamol Suspension Working, Mechanism of Action and Pharmacology
Aceclofenac & Paracetamol Suspension improves the patients condition by performing the following functions:

  • Increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating.
  • Decreasing the chemical substances in the body.

Aceclofenac & Paracetamol Suspension Composition and Active Ingredients
Aceclofenac & Paracetamol Suspension is composed of the following active ingredients (salts)

  • Paracetamol (125 MG)
  • Aceclofenac (50 MG)

Please note that this medicine may be available in various strengths for each active ingredient listed above.

Aceclofenac & Paracetamol Suspension Side-effects
The following is a list of possible side-effects that may occur from all constituting ingredients of Aceclofenac & Paracetamol Suspension. This is not a comprehensive list. These side-effects are possible, but do not always occur. Some of the side-effects may be rare but serious. Consult your doctor if you observe any of the following side-effects, especially if they do not go away.

  • Feeling Of Sickness
  • Skin Reddening
  • Allergic Reactions
  • Shortness Of Breath
  • Swollen Facial Features
  • Liver Damage

Aceclofenac & Paracetamol Suspension Precautions & How to Use
Before using this drug, inform your doctor about your current list of medications, over the counter products (e.g. vitamins, herbal supplements, etc.), allergies, pre-existing diseases, and current health conditions (e.g. pregnancy, upcoming surgery, etc.). Some health conditions may make you more susceptible to the side-effects of the drug. Take as directed by your doctor or follow the direction printed on the product insert. Dosage is based on your condition.

Trade Information
  • All Indian Port
  • Cash Advance (CA), Telegraphic Transfer (T/T), Western Union, Paypal
  • 7 Days
  • Yes
  • Sample costs shipping and taxes has to be paid by the buyer
  • As Per Standard Packing
  • Asia, Australia, Central America, North America, South America, Eastern Europe, Western Europe, Middle East, Africa
  • ISO, GMP, WHO
    Related Products
    Shilajit Capsule (True Fun Capsule)


    Send Inquiry
    Afatinib Dimaleate Tablet


    Send Inquiry
    Urokinase 500000IU injection


    Send Inquiry
    Rabeprazole + Domperidone Capsule

    Send Inquiry
    right arrow
    left arrow
    Contact Us

    TPM, Yogi Chowk,, Surat, Gujarat, 395010, India
    Phone :+918037400926